American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20H05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Alexander Teplyaev. Spectral zeta functions of fractals and the complex dynamics of polynomials. Trans. Amer. Math. Soc. 359 (2007) 4339-4358. MR 2309188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Kevin P. Knudson. Correction to ``Relative Completions of Linear Groups over ${\mathbb Z}[t]$ and ${\mathbb Z}[t,t^{-1}]$''. Trans. Amer. Math. Soc. 353 (2001) 3833-3834. MR 1837261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Douglas L. Costa and Gordon E. Keller. On the Normal Subgroups of $G_2(A)$. Trans. Amer. Math. Soc. 351 (1999) 5051-5088. MR 1487611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kevin P. Knudson. Relative completions of linear groups over $\mathbb{Z}[t]$ and $\mathbb{Z}[t,t^{-1}]$. Trans. Amer. Math. Soc. 352 (2000) 2205-2216. MR 1641103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Benjamin Fine and Morris Newman. The normal subgroup structure of the Picard group . Trans. Amer. Math. Soc. 302 (1987) 769-786. MR 891646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Edward B. Van Vleck. On the combination of non-loxodromic substitutions . Trans. Amer. Math. Soc. 20 (1919) 299-312. MR 1501128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1